# SDR CALA2024031800767

- Difficulty date: March 17, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N38473
- Make and model: Boeing 737924ER
- Aircraft serial: 38702
- Aircraft time: 34,629 hours, 12,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: BR964412
- Condition: Burned Out
- Location: Seat 15c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - SEAT 15C AFT UPPER RED EPL MISSING COVER AND BOTH BULBS BLOWN OUT, REPLACED LIGHT ASSY REF AMM 33-51-11-960-802. OPC NORMAL. PARTS USED:  BR9644-12,QTY :1
